# SDR GTIA012040

- Difficulty date: August 21, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENT LEFT FUSELAGE AFT OF L1 DOOR (3FT) DENT IS 2 INCHES BY 3 INCHES BY 0.080.  CUTOUT DAMAGED AREA.  FORMED FINGER DOUBLER.  FORMED SKIN PLUG.  INSTALLED DOUBLER AND SKIN PLUG IAW MD80 SRM 51-10-31.  (M)
